# SDR DALA2025022501456

- Difficulty date: February 18, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0822330) CORROSION ON FORWARD CARGO COMPARTMENT AFT R/H BULKHEAD SUPPORT STA 500I. REMOVED AND REPLACED FWD CARGO COMPARTMENT AFT R/H BULKHEAD SUPPORT I.A.W B737 SRM 51-40-02-0G AND BOEING DWG 143A9481.
